# SDR FAA1023001

- Difficulty date: October 13, 2006
- Submitted: October 23, 2006
- Operation: General aviation
- Aircraft: N5292S
- Make and model: Piper PA-28-140
- Aircraft serial: 2826923
- Engine: Lyc O320*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Exhaust Valve
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE VIBRATION FOLLOWED BY PROGRESSING LOSS OF POWER WHICH EVENTUALLY LED TO COMPLETE LOSS OF POWER AND ENGINE FAILURE.  PILOT EXECUTED AN UNEVENTFUL EMERGENCY LANDING ON A PAVED STATE HIGHWAY.  NO DAMAGE TO AIRCRAFT UPON LANDING. RESULTS OF ENGINE EXAMINATION AND PARTICULAR PART FAILURE INFORMATION TO FOLLOW:
